Alert archive / Texas / Wind Advisories in 2023
Wind Advisory 9, NWS Houston/Galveston, TX
NWS Houston/Galveston, TX issued this wind advisory at Oct 29, 2023, 3:28 AM CDT for 5 counties in Texas. It took effect at Oct 29, 2023, 9:00 PM CDT. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Oct 29, 2023, 3:28 AM CDT (08:28 UTC)
- In effect from
- Oct 29, 2023, 9:00 PM CDT
- Expired
- Oct 31, 2023, 3:28 PM CDT
- In force
- 42 hr
- Issued by
- NWS Houston/Galveston, TX
Counties Brazoria County, TX, Chambers County, TX, Galveston County, TX, Jackson County, TX, Matagorda County, TX
The radar
The Houston radar (KHGX), 52 km from the middle of the area, began a volume at 08:28 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 00:00Z, 8.5 hours before the alert went out and 242 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 267 J/kg
- Mixed-layer CIN
- -42 J/kg
- Mixed-layer LCL
- 1107 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 17 m²/s²
- 0-3 km storm-relative helicity
- 66 m²/s²
- Significant tornado parameter
- -0.0
- Supercell composite
- -0.7
The text
As transmitted.
000 WWUS74 KHGX 290828 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 328 AM CDT Sun Oct 29 2023 TXZ335>338-436>439-300830- /O.NEW.KHGX.WI.Y.0009.231030T0600Z-231031T0600Z/ Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston-Matagorda Islands-Brazoria Islands- Galveston Island-Bolivar Peninsula- Including the cities of Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, La Marque, Surfside Beach, and Galveston 328 AM CDT Sun Oct 29 2023 ...WIND ADVISORY IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY... * WHAT...North winds 20 to 25 mph with gusts up to 35 mph expected. * WHERE...Coastal Jackson, Coastal Matagorda, Coastal Brazoria, Coastal Galveston, Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula Counties. * WHEN...From 1 AM Monday to 1 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
9 follow-up statements
894 WWUS74 KHGX 291629 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 1129 AM CDT Sun Oct 29 2023 TXZ335>338-436>439-300030- /O.CON.KHGX.WI.Y.0009.231030T0600Z-231031T0600Z/ Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston-Matagorda Islands-Brazoria Islands- Galveston Island-Bolivar Peninsula- Including the cities of Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, La Marque, Surfside Beach, and Galveston 1129 AM CDT Sun Oct 29 2023 ...WIND ADVISORY REMAINS IN EFFECT FROM 1 AM MONDAY TO 1 AM CDT TUESDAY... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph expected. * WHERE...Coastal Jackson, Coastal Matagorda, Coastal Brazoria, Coastal Galveston, Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula Counties. * WHEN...From 1 AM Monday to 1 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
292 WWUS74 KHGX 291810 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 110 PM CDT Sun Oct 29 2023 TXZ335>338-436>439-300215- /O.EXT.KHGX.WI.Y.0009.231030T0200Z-231031T0600Z/ Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston-Matagorda Islands-Brazoria Islands- Galveston Island-Bolivar Peninsula- Including the cities of Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, La Marque, Surfside Beach, and Galveston 110 PM CDT Sun Oct 29 2023 ...WIND ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 1 AM CDT TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Coastal Jackson, Coastal Matagorda, Coastal Brazoria, Coastal Galveston, Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula Counties. * WHEN...From 9 PM this evening to 1 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
888 WWUS74 KHGX 300204 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 904 PM CDT Sun Oct 29 2023 TXZ335>338-436>439-301015- /O.CON.KHGX.WI.Y.0009.000000T0000Z-231031T0600Z/ Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston-Matagorda Islands-Brazoria Islands- Galveston Island-Bolivar Peninsula- Including the cities of Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, La Marque, Surfside Beach, and Galveston 904 PM CDT Sun Oct 29 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 AM CDT TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Coastal Jackson, Coastal Matagorda, Coastal Brazoria, Coastal Galveston, Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula Counties. * WHEN...From 9 PM this evening to 1 AM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
672 WWUS74 KHGX 300732 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 232 AM CDT Mon Oct 30 2023 TXZ214-310300- /O.EXB.KHGX.WI.Y.0009.000000T0000Z-231031T1800Z/ Chambers- Including the cities of Winnie, Mont Belvieu, Anahuac, Stowell, and Old River-Winfree 232 AM CDT Mon Oct 30 2023 ...WIND ADVISORY IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...North winds 15 to 25 mph with gusts up to 30 mph. * WHERE...Chambers County. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ335>338-436>439-310300- /O.EXT.KHGX.WI.Y.0009.000000T0000Z-231031T1800Z/ Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston-Matagorda Islands-Brazoria Islands- Galveston Island-Bolivar Peninsula- Including the cities of Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, La Marque, Surfside Beach, and Galveston 232 AM CDT Mon Oct 30 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...North winds 20 to 30 mph with gusts up to 40 mph expected. * WHERE...Coastal Jackson, Coastal Matagorda, Coastal Brazoria, Coastal Galveston, Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula Counties. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
293 WWUS74 KHGX 301946 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 246 PM CDT Mon Oct 30 2023 TXZ214-335>338-436>439-311400- /O.CON.KHGX.WI.Y.0009.000000T0000Z-231031T1800Z/ Chambers-Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston-Matagorda Islands-Brazoria Islands- Galveston Island-Bolivar Peninsula- Including the cities of Winnie, Mont Belvieu, Anahuac, Stowell, Old River-Winfree, Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, La Marque, Surfside Beach, and Galveston 246 PM CDT Mon Oct 30 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph. * WHERE...Chambers, Coastal Jackson, Coastal Matagorda, Coastal Brazoria, Coastal Galveston, Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula Counties. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
615 WWUS74 KHGX 301949 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 249 PM CDT Mon Oct 30 2023 TXZ214-335>338-436>439-311400- /O.CON.KHGX.WI.Y.0009.000000T0000Z-231031T1800Z/ Chambers-Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston-Matagorda Islands-Brazoria Islands- Galveston Island-Bolivar Peninsula- Including the cities of Winnie, Mont Belvieu, Anahuac, Stowell, Old River-Winfree, Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, La Marque, Surfside Beach, and Galveston 249 PM CDT Mon Oct 30 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph possible along the coast. * WHERE...Chambers, Coastal Jackson, Coastal Matagorda, Coastal Brazoria, Coastal Galveston, Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula Counties. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ163-176-311400- /O.NEW.KHGX.FZ.A.0001.231101T0600Z-231101T1400Z/ Houston-Madison- Including the cities of Crockett and Madisonville 249 PM CDT Mon Oct 30 2023 ...FREEZE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...A light freeze with temperatures as low as 30 possible. * WHERE...Houston and Madison Counties. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
790 WWUS74 KHGX 310215 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 915 PM CDT Mon Oct 30 2023 TXZ214-335>338-436>439-311015- /O.CON.KHGX.WI.Y.0009.000000T0000Z-231031T1800Z/ Chambers-Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston-Matagorda Islands-Brazoria Islands- Galveston Island-Bolivar Peninsula- Including the cities of Winnie, Mont Belvieu, Anahuac, Stowell, Old River-Winfree, Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, La Marque, Surfside Beach, and Galveston 915 PM CDT Mon Oct 30 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT TUESDAY... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph possible along the coast. * WHERE...Chambers, Coastal Jackson, Coastal Matagorda, Coastal Brazoria, Coastal Galveston, Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula Counties. * WHEN...Until 1 PM CDT Tuesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ163-176-311015- /O.CON.KHGX.FZ.A.0001.231101T0600Z-231101T1400Z/ Houston-Madison- Including the cities of Crockett and Madisonville 915 PM CDT Mon Oct 30 2023 ...FREEZE WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY MORNING... * WHAT...A light freeze with temperatures as low as 30 possible. * WHERE...Houston and Madison Counties. * WHEN...From late Tuesday night through Wednesday morning. * IMPACTS...Frost and freeze conditions could kill crops, other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$
887 WWUS74 KHGX 310752 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 252 AM CDT Tue Oct 31 2023 TXZ163-176-010000- /O.UPG.KHGX.FZ.A.0001.231101T0600Z-231101T1400Z/ /O.NEW.KHGX.FZ.W.0002.231101T0600Z-231101T1400Z/ Houston-Madison- Including the cities of Crockett and Madisonville 252 AM CDT Tue Oct 31 2023 ...FREEZE WARNING IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 30 degrees expected. * WHERE...Houston and Madison Counties. * WHEN...From 1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions could kill crops and other sensitive vegetation. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. && $$ TXZ436>439-010000- /O.EXT.KHGX.WI.Y.0009.000000T0000Z-231101T0600Z/ Matagorda Islands-Brazoria Islands-Galveston Island- Bolivar Peninsula- Including the cities of Surfside Beach and Galveston 252 AM CDT Tue Oct 31 2023 ...WIND ADVISORY NOW IN EFFECT UNTIL 1 AM CDT WEDNESDAY... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph possible along the coast. * WHERE...Matagorda Islands, Brazoria Islands, Galveston Island and Bolivar Peninsula. * WHEN...Until 1 AM CDT Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ TXZ214-335>338-311800- /O.CON.KHGX.WI.Y.0009.000000T0000Z-231031T1800Z/ Chambers-Coastal Jackson-Coastal Matagorda-Coastal Brazoria- Coastal Galveston- Including the cities of Winnie, Mont Belvieu, Anahuac, Stowell, Old River-Winfree, Palacios, Lake Jackson, Freeport, Clute, Texas City, Dickinson, and La Marque 252 AM CDT Tue Oct 31 2023 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...North winds 20 to 25 mph with gusts up to 40 mph possible along the coast. * WHERE...Chambers, Coastal Jackson, Coastal Matagorda, Coastal Brazoria and Coastal Galveston Counties. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
166 WWUS74 KHGX 312028 NPWHGX URGENT - WEATHER MESSAGE National Weather Service Houston/Galveston TX 328 PM CDT Tue Oct 31 2023 TXZ436>439-312130- /O.CAN.KHGX.WI.Y.0009.000000T0000Z-231101T0600Z/ Matagorda Islands-Brazoria Islands-Galveston Island- Bolivar Peninsula- Including the cities of Surfside Beach and Galveston 328 PM CDT Tue Oct 31 2023 ...WIND ADVISORY IS CANCELLED... Winds have fallen below criteria. $$ TXZ163-176-010430- /O.CON.KHGX.FZ.W.0002.231101T0600Z-231101T1400Z/ Houston-Madison- Including the cities of Crockett and Madisonville 328 PM CDT Tue Oct 31 2023 ...FREEZE WARNING REMAINS IN EFFECT FROM 1 AM TO 9 AM CDT WEDNESDAY... * WHAT...Sub-freezing temperatures as low as 32 expected. * WHERE...Houston and Madison Counties. * WHEN...From 1 AM to 9 AM CDT Wednesday. * IMPACTS...Frost and freeze conditions will kill crops, other sensitive vegetation and possibly damage unprotected outdoor plumbing. PRECAUTIONARY/PREPAREDNESS ACTIONS... Take steps now to protect tender plants from the cold. To prevent freezing and possible bursting of outdoor water pipes they should be wrapped, drained, or allowed to drip slowly. Those that have in-ground sprinkler systems should drain them and cover above- ground pipes to protect them from freezing. && $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Houston/Galveston, TX wrote its last area forecast discussion before this wind advisory went out at Oct 28, 11:50 PM CDT, 3 hours 38 minutes earlier.
Area forecast discussion, Oct 28, 11:50 PM CDT, 3 hours 38 minutes before
Area Forecast Discussion National Weather Service Houston/Galveston TX 1150 PM CDT Sat Oct 28 2023 ...New AVIATION... .SHORT TERM... (This evening through Sunday Night) Issued at 253 PM CDT Sat Oct 28 2023 A cold front currently looms over the northern half of the state this afternoon, roughly half way between Dallas and College Station. The primary moisture axis with this system spans across portions of the ArkLaTex region, including the Brazos Valley. While the front should remain quasi-stationary overnight, PWs ranging from 1.6-1.9" and weak impulses aloft should bring a chance of scattered to isolated storms over our northern counties for tonight. Onshore flow, ample low level moisture and low stratus should keep overnight conditions mild ahead of the front, with lows progged for the upper 60s/70s. The mid/upper level trough over the Great Basin should dig into the Four Corners on Sunday, finally pushing the cold front into SE Texas. Timing for the frontal passage remains similar to that of the previous forecast; reaching Collage Station around 10am-12pm (15z-17z), then passing through the Houston Metro area from 4-7 PM (21z- 00z). Considering afternoon heating, as well as compressional heating with the front, I opted to increase temperatures ahead of the front. Highs for Sunday should range from the 70s/lower 80s across the Brazos Valley/Piney Woods area, to the upper 80s across the Houston Metro area. The front should push off the coast around 8-10 PM (01z-03z). Isolated thunderstorms should mainly develop along the front itself, but scattered/numerous showers should linger thereafter with +1.6" PWs aloft and support from the broader upper trough. Gusty northerly winds behind the front should usher in cooler conditions in the days following, with Sunday's lows progged in the 40s/50s. 03 && .LONG TERM... (Monday through next Friday) Issued at 253 PM CDT Sat Oct 28 2023 Front should be well offshore Monday morning. We'll see a cloudy, damp, cold and blustery day in its wake. Temperatures should hold (or fall) in the 43-53 degree range with a gusty north wind 15-25 mph inland & 20-35mph coast. Periods of light rain are a pretty good bet through Monday night as upper level disturbances pass overhead and interact with lingering moisture situated above the shallow cold airmass. Skies will clear from north-south, and rain chances end on Tuesday as the H85-H7 front eventually pushes through. With the clearing skies and lighter winds, overnight lows will probably flirt with the freezing mark both Tuesday and Wednesday nights across some of our far n/ne parts of the CWA. The second half of the work week should be quite nice as a gradual warming trend ensues. High pressure will track eastward, but still be the dominate feature and keeping the Gulf from fully opening back up. Plentiful sun should allow for daytime highs to trend upwards into the 70s Thurs-Fri, and overnight lows into the 40s and 50s. 47 && .AVIATION... (06Z TAF Issuance) Issued at 1150 PM CDT Sat Oct 28 2023 MVFR/IFR ceilings are beginning to develop and fill in from around CXO northward, and expect this trend to continue overnight with the possibility to expand southward. Could see some fog develop too. Becoming VFR across the area in the morning followed by lowering ceilings gradually spreading into the area generally from NW to SE as the afternoon/evening progresses in association with the cold front. Have S to SE winds in the morning under 10 knots shifting to the N and NW behind the front at around 18-20Z CLL/UTS, 22-24Z CXO/IAH and 00-02Z LBX/GLS. Expect all sites to have gradually increasing/gusty N winds eventually after the front moves on through. Look for MVFR ceilings and some SHRA to initially develop within a couple hours after the front's passage. Indications are that lowering ceilings and visibilities along with increasing SHRA coverage can be expected across much of the area heading into the Sunday night through Monday morning time period. 42 && .MARINE... Issued at 253 PM CDT Sat Oct 28 2023 Light to occasionally moderate onshore flow will persist through the day Sunday. A strong cold front will be moving into the bays during the evening hours Sunday and continue pushing offshore overnight. Building seas (6-10ft) and gusts to gale force will be possible through Monday night or Tuesday...and remain elevated into midweek. Assuming no surprises between now and then, I'd expect a gale watch/warning to be issued by the midnight shift for Monday & Monday night, if not into Tuesday. Periods of rain, both ahead and behind the front, should come to an end Tuesday morning. With prolonged strong northerly winds in place, water levels will fall, though PETSS guidance generally shows things bottoming out around -0.5ft MLLW around times of low tide into midweek. This is not quite to Low Water Advisory criteria (-1ft), but something to keep an eye on. Gradually improving marine conditions can be expected during the second half of the week as winds diminish and seas subside. 47 && .CLIMATE... Issued at 700 PM CDT Sat Oct 28 2023 Record high temperatures for Sunday (10/29) are... -CLL...90 (1938) -IAH...90 (1991) -HOU...89 (1991) -GLS...85 (2004) -PSX...88 (1950) 42 && .PRELIMINARY POINT TEMPS/POPS... College Station (CLL) 72 77 43 45 / 60 50 70 80 Houston (IAH) 72 87 48 51 / 10 40 70 70 Galveston (GLS) 76 81 56 60 / 20 20 50 60 && .HGX WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. &&
The office that day
Everything else NWS Houston/Galveston, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 29, 3:41 AM CDT | Rip Current Statement | HGX | Brazoria, Galveston, Matagorda | 15 hr |
| Oct 29, 3:41 AM CDT | Small Craft Advisory | HGX | 3 days | |
| Oct 29, 2:43 PM CDT | Gale Warning | HGX | 40 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.